# SDR IPXA2016011497776

- Difficulty date: January 2, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,873 hours, 9,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900200
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, CARGO FLOOR PANEL NR 132RG HAS PUNCTURE ON BACK SIDE.  REPAIR IAW EO NR A300-5320-42722-E AND SRM 53-10-20, SRM 51-77-10 AND 51-77-11.
